# SDR MASA200400517

- Difficulty date: September 10, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 13,118 hours, 10,212 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Part number: 38834491
- Part serial: NA
- Condition: Burst
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A STRONG SMELL OF FUEL IN THE CABIN.  MAINTENANCE FOUND A LINE BURST IN THE APU FUEL SUPPLY SYSTEM IN THE AFT ACCESSORY COMPARTMENT.  MAINTENANCE PLACED THE APU ON MEL AFTER CONFIRMIMG THE ABSENCE OF FUEL VAPOR.  9/10 MAINTENANCE REPLACED A FUEL LINE.  OPS CHECK GOOD.
